# SDR 2007FA0000716

- Difficulty date: August 1, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N554L
- Make and model: Skrsky S76C
- Aircraft serial: 760567
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: SB4580
- Condition: Burned Out
- Location: Search Light
- Component part number: 7655002005104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE MFG PARTS NOT TO SPECIFICATIONS.  MFG OF ORIG UNKNOWN. (GENERIC) LESS THAN 7 FLT HOURS IAW LAMP (AVERAGE) FROM INSTALLATION TO REPLACEMENT.  HAVE REPLACED AT LEAST 5 LAMPS IAW AIRCRAFT IN LESS THAN 30 FLIGHT HOURS EACH.  NO CIRCUIT BREAKERS POPPING.  TROUBLESHOOTING SHOWS NO DISCREPANCIES ON EITHER AIRCRAFT.  NO MFG INFORMATION ON PARTS BOX OR ON THE PART.  (K)
